Couldn't find what you looking for?

TRY OUR SEARCH!

Hi!

I stopped taking the Pill on March 13th to regulate my periods in hopes of trying to conceive. Then on March 18th, I had a period that lasted only two days and was light pink and brown mostly. I stopped taking the Pill on day 3 of the pack; so this may have messed up my cycle. I had a perfect 28 day cycle on the Pill and off it, my cycle is usually irregular. My period while still on the Pill was on March 7th. Then five days after stopping the Pill I have had the worst cramps ever and I usually never have cramps. So I just wondered if all this is normal after stopping the Pill or if you stop in the middle of your pack? Or is it early pregnancy symptoms or implantation bleeding? Any assistance you can offer would greatly be appreciated. Thanks!

Loading...

It is most likely the pill. Stopping pills can make a mess of your periods until your body starts producing its own hormones and probably because it is still under the influence of these artificial ones. It may take three months for your period to regulate although some women have taken up a year. However, this doesn’t mean you can’t get pregnant right away because you can and you will start ovulating as soon as you stop the pill.

It may happen that you don’t regulate at all considering you were irregular before starting the pill. Although you managed to regulate your periods while being on the pill, stopping the pill will put you back to your previous pattern.

I don’t think that it makes any difference if you abruptly stopped taking them.
Reply

Loading...

I have the same problem. However, with a little different circumstance. I stopped the pill for a month, thought about getting back on it so I took one pill after my period. 7 days later i bled again for 5 days. 7 more days after that (today) I began to bleed again. I hope this is normal. I am never taking birth control again. Any comments?
Reply

Loading...

I stopped taking the pill 3 months ago. My first period came 4 days late. My second came exactly 28 days apart along with my third. Now I this should be my fourth and its three days late! I have been using Spermacid along with the pull out method. So there is a high chance I could be pregnant. Ah! How ever, during ovulation time i was very stressed with college finals and projects. And then a week later I got really sick with 102 temperature, chills, muscle aches, soar throat...Basically I was bed ridden for a week. Could the combination of coming off the pill, stress for that week and illness cause my period to be late? I am so scared to take a pregnacy test!
Reply

Loading...

Hi there i got similar question to this post.

I have stopped taking the pill after my period. In the middle of the cycle i had a bleeding out of nowehere(not period time) and now im around 4 days late on my period. I did not have any sex for 2 months now. Is this normal? I know its due to hormonal imbalance, however should i see my doctor? Or maybe i should wait few more days.

I dont know what to do..
Reply

Loading...

Once stopping the pill, it usually takes your body to get back on schedule. Since you haven't had sex - you aren't pregnant. Best thing to do is just wait, your body will get back in the swing of things soon!
Reply

Loading...

I just stopped the pill two days ago and just had bleeding today...i'm trying to conceive and I have only been on pills for about 6 months because i have a 6 month old. is this normal and could i still have conceived these past two days.
Reply

Loading...

I have the same problem. I quit BCP in April & had a period May 3 on schedule. June came fine too. Then around the 16th of June I started bleeding a brownish color that still today, July 6th is going on. It is really light but a real pain! Could this be just quitting the pills, ectopic, pregnancy, HELP!!
Reply

Loading...

Hi everyone! I am new to this. I have been trolling the internet trying to find some info on my symptoms since stopping cilest on the 18th of June 2009. My period came as normal on the 21st June and my last pill was on the 18th June but 2 weeks after stopping the pill on the 6th July 2009 i started spotting and to this day still (19th July) im really worried as i have been ttc and my period was ment to start yesterday (18th july) but no sign as yet. I have done the first response PT but a BFN so anyone with some info to put me out my missery would be great.
Thanks In Advance from a very worried Lady!
Reply

Loading...

Hi everyone! I am new to this. I have been trolling the internet trying to find some info on my symptoms since stopping cilest on the 18th of June 2009. My period came as normal on the 21st June and my last pill was on the 18th June but 2 weeks after stopping the pill on the 6th July 2009 i started spotting and to this day still (19th July) im really worried as i have been ttc and my period was ment to start yesterday (18th july) but no sign as yet. I have done the first response PT but a BFN so anyone with some info to put me out my missery would be great.
Thanks In Advance from a very worried Lady!

Is this normal after stopping the pill?
Reply

Loading...

It can take your body up to 3 months to settle down after coming off the pill, so I wouldn't worry that your cycle isn't the perfect 28 days you're used to. Give it a week or so before you begin to panic
Reply

Loading...

Hi Anne, I have been on the pill for 17years and just stopped myself to try for a baby, I also was taking Cilest. I had my normal pill period after finishing my pack and it stopped quite soon. However, I have had really bad lower backache, the only way I can describe it is my overies ache, feel sore to touch my lower stomach. I was expecting to spot after stopping my pill after taking it for so long but as yet have not. I think your symptoms are normal. Your periods will take a while to adjust. I have also been feeling dizzy I've been to the doctors and he does not seem too concerned, said I will readjust soon.

Good luck :-)
Reply

Loading...

Hi every1, i am going through very similar symptoms, I stopped taking my pill, had my 7 day break as normall, my periods stopped on the 18th july, and 2day is the 29th and for the past few days i have been experancing cramps, which feel like bad period pains. is this normall symptoms from stopping the pill? Any input would be really gratefull.
Reply

Loading...

Hi Natasha,
I just will say something similar like in other posts here. I can take up to three months until your body adjust it self again. Your hormones are in mess now and they are trying to get in order. So this can be just side effects of going of the pill.
Reply

Loading...

Does anyone know if it is possible to be bleeding from going off the pill and still get pregnant?
Reply

Loading...